On the rate of convergence regularized CPMM of the second order
V. G. Malinov1
|Annotation||In the work a regularization method in Hilbert space is investigated for problems of minimization with inaccurate initial date, based on the continuous projection second order method in conjunction with the Tikhonov function method. Estimates rate of convergence are proved.|
|Keywords||regularized projection continuous minimization method, estimates rate of convergence.|
1Assistant Professor of Ulyanovsk State University, Ulyanovsk; firstname.lastname@example.org.
Citation: V. G. Malinov , "[On the rate of convergence regularized CPMM of the second order]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,15:1 (2013) 102–111 (In Russian)